Indexed counter languages
RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 26 (1992) no. 1, pp. 93-113.
@article{ITA_1992__26_1_93_0,
     author = {Duske, J. and Middendorf, M. and Parchmann, R.},
     title = {Indexed counter languages},
     journal = {RAIRO - Theoretical Informatics and Applications - Informatique Th\'eorique et Applications},
     pages = {93--113},
     publisher = {EDP-Sciences},
     volume = {26},
     number = {1},
     year = {1992},
     zbl = {0803.68063},
     mrnumber = {1155346},
     language = {en},
     url = {http://www.numdam.org/item/ITA_1992__26_1_93_0/}
}
TY  - JOUR
AU  - Duske, J.
AU  - Middendorf, M.
AU  - Parchmann, R.
TI  - Indexed counter languages
JO  - RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications
PY  - 1992
DA  - 1992///
SP  - 93
EP  - 113
VL  - 26
IS  - 1
PB  - EDP-Sciences
UR  - http://www.numdam.org/item/ITA_1992__26_1_93_0/
UR  - https://zbmath.org/?q=an%3A0803.68063
UR  - https://www.ams.org/mathscinet-getitem?mr=1155346
LA  - en
ID  - ITA_1992__26_1_93_0
ER  - 
Duske, J.; Middendorf, M.; Parchmann, R. Indexed counter languages. RAIRO - Theoretical Informatics and Applications - Informatique Théorique et Applications, Tome 26 (1992) no. 1, pp. 93-113. http://www.numdam.org/item/ITA_1992__26_1_93_0/

1. A. V. Aho, Indexed Grammars, J.A.C.M., 1968, 15, p. 647-671. | Zbl 0175.27801

2. J. Duske and R. Parchmann, Linear Indexed Languages, Theoret. Comput. Sci., 1984, 32, p. 47-60. | Zbl 0545.68067

3. S. A. Greibach, An Infinite Hierarchy of Context-Free Languages, J.A.C.M., 1969, 16, p. 91-106. | Zbl 0182.02002

4. M. A. Harrison, Introduction to Formal Language Theory, Addison-Wesley, Reading, MA, 1978. | Zbl 0411.68058

5. J. E. Hopcroft and J. D. Ullman, Introduction to Automata Theory, Languages and Computation, Addison-Wesley, Reading, MA, 1979. | Zbl 0426.68001

6. R. Parchmann and J. Duske, Grammars, Derivation Modes and Properties of Indexed and Type-0 Languages, Theoret. Comput. Sci., 1987, 49, p. 23-42. | MR 895807 | Zbl 0636.68096

7. R. Parchmann and J. Duske, The Structure of Index Sets and Reduced Indexed Grammars, R.A.I.R.O. Inform. Theor. Appl., 1990, 24, p. 89-104. | Numdam | MR 1060468 | Zbl 0701.68071